| Model Number |
HOYA ISERT 251 (+21.00 D) |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This initial and final emdr is being submitted to fda for outside us like products reporting.The device was not returned to the manufacturer; therefore, the product investigation consisted of a review of the manufacturing records.The results are listed below: no abnormalities were found in production and inspection records of the product.Exact root cause is not determined.Risk analysis conducted on the product line and failure code is noted below: a review of the most recent complaint trending data indicates that no significant trends have been identified at this time, and no capa is required as part of the product evaluation.
Event or Problem Description
Both lenses were prepared correctly using adequate and correct amount of helaon.After injection and lens unfolding, chips were noticed missing from the optics.The lenses were not explanted as risk to the patient was considered higher if explanting rather than leaving in situ.No patient impact yet, but sharp edges of chips is concerning as could cause pc rupture as capsular bag shrinks.